... hard to eat. I'm looking at the side effects and there is nothing about mouth ulcers. I need some Help
You're right, it doesn't say anything about ulcers. This doesn't mean you wouldn't get them from it. There are several reasons for mouth ulcers too, some are infections. I would see my dr about it if I were you. There are things, like viscous xylocaine, you can rinse your mouth with to stop them from hurting. There may be medicine to get rid of them too. Until you get to the dr, cold maalox or mylanta as a mouth wash can soothe it.
This medicine may decrease the number of blood cells in your blood. Tell your doctor immediately if you experience any of the following symptoms during your treatment, as they may indicate problems with your blood cells: unexplained bruising or bleeding, purple spots, sore mouth or throat, mouth ulcers, high temperature (fever) or other signs of infection, or suddenly feeling tired, breathless, or generally unwell.
All the best,
There's a lot of underlying side effects to victrelis . I had 5 pulminary embolusim s and spent 6 days in hospital due to that med . And you have to look real deep to find that they did have 4% of pep during studies that had embolusim s. so b very careful with that drug . I'm now doing the incevic. And doing well . Just let ur dr know Immediatly bout ur mouth. This is a serious medication . Hope u feel better soon .
- Victrelis Information for Consumers
- Victrelis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victrelis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2013 • 2 answers
Posted 14 Jun 2013 • 1 answer
Posted 15 Nov 2013 • 1 answer
Posted 7 Dec 2015 • 1 answer
Posted 11 Jul 2016 • 0 answers